# SDR NSVA200600199

- Difficulty date: October 7, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- Aircraft time: 36,702 hours, 35,197 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: LLAB120101
- Part serial: 495
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED.  REMOVED AND REPLACED FWD CARGO SMOKE DETECTOR IAW 26-13-15.  OPS CHECK GOOD PN ON/OFF LLAB1201-01 SN ON 852, SN OFF 495.
